# SDR ASAA2016092918171

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,068 hours, 10,353 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Egt Indication
- Condition: Dirty
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7827300, FOUND THE NR 2 ENG WITH AN  ECONOMIC FAULT 73-31372, UPPER EGT SECTORS READ HIGH.  ACFT GROUNDED.  ACCOMPLISHED AN EGT SYSTEM CLEANING IAW AMM 77-21-00-140-801. NO FAULTS NOTED.  ACCOMPLISHED AN EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00. ALL READINGS WITHIN LIMITS AND CHECKED GOOD. ALL ADDITIONAL OPS CHECKS TESTED GOOD IAW AMM 71-00-00-800-811-F00. ACCOMPLISHED TASK CARD 78273000 AGAIN WITH NO CURRENT OR HISTORICAL FAULTS.
